OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4138

Title: On some Semilinear Periodic Parabolic Problems
Authors: Godoy, Tomas
Kaufmann, Uriel
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Citation: T. Godoy, U. Kaufmann, "On some Semilinear Periodic Parabolic Problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 139-148.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: Let $\Omega \subset \mathbb R^N$ a smooth bounded domain. We study existence and nonexistence of positive solutions for some semilinear Dirichlet periodic parabolic problems of the form $Lu = h(x,t,u)$ in $\Omega\times \mathbb R$ for a class of Caratheodory functions $h : \Omega\times \mathbb R \times [0,\infty) \rightarrow \mathbbR$ such that h (., 0) = 0 and $\lim_{\xi\rightarrow 0^+}\xi^{ −1}h (.,\xi) = 0$ or $-\infty$. All results remain true for the corresponding elliptic problems.
URI: http://hdl.handle.net/10077/4138
ISSN: 0049-4704
MS Classification: 35K20
35P05
35B10
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:

File Description SizeFormat
GodoyKaufmannRendMat38.pdf123.8 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.